U.S. doctors online nowAsk doctors free
A 22-year-old female asked:

Why would i have a knot-like feeling in my throat? ok so i first started off on didrex and took them for about two months, lost some weight but felt like it was not working, so i switched to adipex. ever since i have switched i have been getting this knot

1 doctor answer1 doctor weighed in
Dr. Joy Jackson
Family Medicine 19 years experience
This : This problem calls for a medical evaluation. You could be dealing with acid reflux, allergies, or a thyroid abnormality, enlarge tonsils, etc. You need a detailed history and physical in order to figure out what the problem is. Lastly i recommend you discontinue adipex and monitor for improvement. All the best.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.